Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigendum: ``Table errata: Table of integrals, series, and products by I. S. Gradšteĭn and I. M. Ryžik'' [Math. Comp. 36 (1981), no. 153, 317-318; MR 82a:65009]

Author: Henry E. Fettis
Journal: Math. Comp. 38 (1982), 337
MSC: Primary 65A05
Original Article: Math. Comp. 36 (1981), 317-318,.
MathSciNet review: 637313
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society